| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had hard time driving at night due to glare and halos.The iol was planned exchanged for unspecified advanced technology intraocular lenses (atiol).Clinical reason for planned explant was mentioned as design of iol with diffractive rings cannot tolerate by patient.Additional information has been received stating that the patient went in for the planned explant but during the operation surgeon had to abort the procedure due to complications.
Additional Manufacturer Narrative
Corrected information was provided in h.6.On initial mdr the patient event code of e2402 was an error.The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.The power and resolution of each lens is 100 percentage (%) evaluated during the manufacturing process to determine acceptability per model and diopter.The surgeon had scheduled the lens to be explanted but had to abort the procedure due to complications.Due diligence has been performed in an attempt to obtain further information on this event.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).